Hello - trying to post my profile so that all can see. Desperate to speak to anyone out there. Please look me up under Het. Thank you x
hi het whats the problem I'm abit slow on the pc so bare with me !
pls read my profile..tells about my story
het ,have not suffer this side of illness ,only the tremors & shaking side hopefully someone else will respond.
OK - thank u for replying. I feel like I am an emotional mess! just when I think I am coping with diagnosis etc. and getting on with life...I have a melt down and sob, feel afraid of not being able to communicate and recognise family and friends, my symptoms seem to be getting worse even since diagnosis 5 weeks ago..have just started taking Azilect x 1 tablet a day and half a tablet in am and evening of Trihexyphenidyl.....I badly need to speak to people who understand...best wishes to you,
best wishes to you too ! talk to the helpline might help !
Hi Het, welcome to the forum. As gus has mentioned, you may find it helpful to talk to someone in confidence on our helpline. The number is 0808 800 0303 - we're open until 8pm today and from 9am in the morning. See www.parkinsons.org.uk/helpline for more info.
I hope this helps.
For someone with a longstanding mixture of motor and non- motor symptoms, your meds seem very minimal.I am not familiar wit trihexyphenidyl but you could contact your Parkinsons nurse or the PDUK helpline.
I am sure you can be helped to find a more fulfilling way of life with reduced stress.
Hi Het ....and welcome ....i am so pleased that you have posted....goodness me you have had a lot of things going on haven't you? Most folk would feel low with half of all that going on in their lives. You are welcome to read my profile which will give you some idea of my story.....i can understand where you are coming from to a point as i too have had several major happenings over the years including being hit by a taxi abroad and sustaining 3 fractures to the Pelvis ....not pleasant!!!!also the under active Thyroid which i have had since 1998, after being treated for an overactive Thyroid with Radio active iodine. That caused Thyroid eye disease which has caused a change in my physical appearance...but i use it to my advantage especially on Halloween when i want to scare the kids that knock on my door!!!(only joking)Yes i can identify with the shoulder also, i had an operation on mine which sorted it. Hysterectomy, Bowel problems, My lovely Mum suffering a serious stroke, losing Dad, wonderful Son travelling and then moving. Now my Husband going through depression and various symptoms that as yet have to be diagnosed, the GP thinks a possible TIA or most likely early Dementia!!........Oh Joy. Its a great life ay? Sometimes you look back over your life and think how the Hell did i get through that? then along comes Mr Parky that is my polite word for it!!! like you i had the restless legs, right arm and hand rigid, frozen shoulder, loss of sense of smell, not swinging right arm etc etc. I now take 10mg of Requip XL at night and 12.5/50 Co-Beneldopa 3x day. I feel generally pretty good on that and have energy, enthusiasm and enjoy life again (well apart from poor Mr Dolly and waiting for my Bowel results) but i try to be strong for him and Mum and keep smiling and dancing, that helps me more than anything......i will never make "Strictly" but i have a go. I can only suggest Het that you contact your Parky nurse or consultant or chat to a nurse on this website. The more support you can muster the better, you have made the first move in coming on to this forum, and i can tell you everyone is so supportive of each other because we are all going or have gone through similar feelings .
I wish you the very best Het....please keep posting and remember that we are all here for you.
Thanks to everyone who has replied! I am going to ring Parkinsons UK helpline for a chat today! My Parkinsons Nurse just called me back and was v helpful.
thats good news have a good day ! gus
Thank you Gus.
Thanks Goldengirl for your response.
Thanks Sharon, I will ring today. I have wanted to call up but have been delaying.